Turkish Journal of Mathematics
We study holomorphic symplectic manifolds which are fibred by abelian varieties. This structure is a higher dimensional analogue of an elliptic fibration on a K3 surface. We investigate when a holomorphic symplectic manifold is fibred in this way, and are led to several natural conjectures. We then study the geometry of these fibrations. The expectation is that this point of view will prove useful in understanding holomorphic symplectic manifolds, and possibly lead to a classification.
SAWON, JUSTIN (2003) "Abelian fibred holomorphic symplectic manifolds," Turkish Journal of Mathematics: Vol. 27: No. 1, Article 11. Available at: https://journals.tubitak.gov.tr/math/vol27/iss1/11